# SDR DALA2018112706872

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 78,458 hours, 35,330 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING BOARDING MAINTENANCE WAS NOTIFIED OF PASSENGERS COMPLAINTS OF OILY ODOR IN CABIN. FLIGHT CREW SMELLED ODOR ALSO. TURNED PACKS OFF AND ODOR DISSIPATED. NO SMOKE NOTED. COMPLY WITH NO GO ODI PREVENTION PROGRAM. FOUND SOURCE OF SMELL COMING FROM APU. FOUND EXTERNAL LEAK ON APU, SMOKE COMING FROM TAIL PIPE AND GRINDING SOUND WHEN TRYING TO START. CLEANED APU AND PERFORMED WORK CARD 2100-2005 DECONTAMINATION OF ECS WHEN APU INOPERATIVE. APU REPLACED.
